# SDR AALA201909019007

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 56,220 hours, 15,970 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0841B
- Condition: Unreliable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN FLAPS 25 SELECTED, TRAILING EDGE FLAP SPLIT LEFT FLAP INDICATED 25, RIGHT FLAP INDICATED 20. EMERGENCY DECLARED. MAINTENANCE REPLACED RT TE FLAP TRANSMITTER IAW 27-58-03. OPS CHECKS NORMAL.
